(THUNDER BAY, ON) – The second police presence in the past number of days at a notorious south side apartment building has likely resulted in a death.
Lips are tight on what happened, but the police presence that was there earlier this week was due to a “purple heroin” overdose. “Purple heroin” is a mix of fentanyl and carfentanil, which often results in fatal overdoses.
Overdoses have spiked lately, fatal and non-fatal. This “purple heroin” can also be brown or white. Be careful, or better yet, just don’t do drugs anymore.
Forensics has arrived on the scene of the second police presence in the last number of days, and officers are beginning their investigation.
This was not an overdose. Our thoughts and prayers are with the family at this time.
This building has been the scene of numerous overdoses throughout the year, resulting in first responders attempting to save lives. Not everyone was able to be saved.
Please, if you’re going to do drugs, carry a naloxone kit with you. To learn more about naloxone kits, and how to get them for free, please ask your local pharmacist.
Or better yet, don’t do drugs.